# SDR REXA2022090700733

- Difficulty date: August 11, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CORROSION NOTED AT APPROXIMATELY RBL 15.0 BETWEEN ANGLE (CAP) AND TOP OF CROSSBEAM, AROUND NUTPLATE HOLE FOR CABIN FLOORBOARD   LOCATED AND DRILLED RH FS 280 CROSSBEAM PN: CC670-34094-2 IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED O/B JO-BOLT FASTENERS AND I/B POST FASTENERS IAW CRJ-900 SRM 51-42-06-001-001-A01 51-42-22-001-001-A01.  INSTALLED NEW SERVICEABLE RH CAP ANGLE PN: CC670-34096-2 AT FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE RH CAP ANGLE PN: CC670-34096-2 AT FS 280 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED TITANIUM STRIP AT FS 280 BETWEEN RBL 9 TO LBL 9 IAW CRJ 900 SRM 51-42-13-001-001-A01
